# SDR USAA2012040200021

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 26,817 hours, 20,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, FORWARD FLIGHT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD FLASHLIGHT AND BATTERY.  OPERATIONAL CHECK GOOD.
